Any one have acne issues with propranolol or ultram or indomethacin?
- 27 Oct 2009 by pammd2004
- ultram, acne, indomethacin, propranolol
i have recently started taking all 3 and not sure if my recent acne outbreak is due to this, but im 49 yrs old and this is the only new things happening.
11 Nov 2009
I haven't taken these myself, but none of these medicines have acne as a known side effect.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
The Ultram is taking away the pain from neck injury and carpal tunnel issues in my wrists. I feel fine. Actually my appetite has decreased and since ...
1 answer • 28 Jul 2010
I have been on methadone for 2 years and have been taking ultram for a week. I have weaned down to about 20mg for the last few months. I now am ...
4 answers • 27 Sep 2010
Mariah asking more Propranolol questions again! After a lot of research, I have a really technical question, and I don't know if anyone can ...
3 answers • 18 Jun 2012
Mr Gopal, an asthmatic was recently prescribed propranolol for his complaints of anxiety. What would you query the prescriber with regards to the use ...
2 answers • 4 Nov 2012
Several days after 2 stints and double by pass , I was prescribed indomethacin 3 times a day . I just read up on the drug and learned it was not to ...
1 answer • 26 May 2013